MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP FITGUARD; GLOVE,EXAM,NITRILE,FG TOUCH, 300, S

MEDLINE INDUSTRIES, LP FITGUARD; GLOVE,EXAM,NITRILE,FG TOUCH, 300, S
Catalog Number FG3001
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that, gloves often tear when donning.Ripped gloves were discarded and another pair were donned.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.
 
Event or Problem Description
It was reported that; gloves often tear when donning.Ripped gloves were discarded and another pair were donned.

Brand Name
FITGUARD
Common Device Name
GLOVE,EXAM,NITRILE,FG TOUCH, 300, S
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
meghana maddilli
3 lakes drive
northfield, IL 60093-2753
MDR Report Key25325772
Report Number1417592-2026-01779
Device Sequence Number12091776
Product Code LZA
UDI-Device Identifier10888277362734
UDI-Public10888277362734
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K170136
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberFG3001
Device Lot NumberZIM505126769
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2026
Initial Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown